# SDR AALA202311204645

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 33,625 hours, 14,372 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 600 - Rh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT WING BODY OVERHEAT. AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. FOUND MULTIPLE SENSOR DIRTY. CLEANED SENSOR. PER SWPM 20-60-01. FUNCTIONAL CHECK GOOD.
